# SDR SWIA200211387

- Difficulty date: October 26, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Aircraft: N196SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120151
- Aircraft time: 33,170 hours, 41,266 cycles
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Part number: 6225734002
- Condition: Malfunctioned
- Location: Elevator
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

LOUD SOUND OF CABLE RUBBING AS THE YOKE IS PULLED BACK.  REPLACED ELEVATOR AUTOPILOT SERVO (SVO-65).  OPS CHECK GOOD.   SN OFF 7088.
